Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Branched covers bounding rational homology balls

Paolo Aceto, Jeffrey Meier, Allison N Miller, Maggie Miller, JungHwan Park and András I Stipsicz

Algebraic & Geometric Topology 21 (2021) 3569–3599
Bibliography
1 A Alfieri, S Kang, A I Stipsicz, Connected Floer homology of covering involutions, Math. Ann. 377 (2020) 1427 MR4126897
2 R C Blanchfield, Intersection theory of manifolds with operators with applications to knot theory, Ann. of Math. 65 (1957) 340 MR85512
3 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology, II" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 39 MR520521
4 J C Cha, The structure of the rational concordance group of knots, 885, Amer. Math. Soc. (2007) MR2343079
5 J Collins, P Kirk, C Livingston, The concordance classification of low crossing number knots, Proc. Amer. Math. Soc. 143 (2015) 4525 MR3373950
6 I Dai, M Hedden, A Mallick, Corks, involutions, and Heegaard Floer homology, (2020) arXiv:2002.02326
7 I Dai, J Hom, M Stoffregen, L Truong, More concordance homomorphisms from knot Floer homology, Geom. Topol. 25 (2021) 275 MR4226231
8 C Davis, P Feller, M H Kim, J Meier, A Miller, M Powell, A Ray, P Tiechner, Problem list, conference on 4–manifolds and knot concordance (2016)
9 R H Fox, J W Milnor, Singularities of 2–spheres in 4–space and cobordism of knots, Osaka Math. J. 3 (1966) 257 MR211392
10 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
11 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
12 S K Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, PhD thesis, Brandeis University (2003) MR2704824
13 S Friedl, M Powell, A calculation of Blanchfield pairings of 3–manifolds and knots, Mosc. Math. J. 17 (2017) 59 MR3634521
14 S Friedl, S Vidussi, A survey of twisted Alexander polynomials, from: "The mathematics of knots" (editors M Banagl, D Vogel), Contrib. Math. Comput. Sci. 1, Springer (2011) 45 MR2777847
15 J Greene, S Jabuka, The slice-ribbon conjecture for 3–stranded pretzel knots, Amer. J. Math. 133 (2011) 555 MR2808326
16 M Hedden, J Hom, K Orr, M Powell, Synchronizing smooth and topological 4–manifolds, conference summary notes (2016)
17 C Herald, P Kirk, C Livingston, Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation, Math. Z. 265 (2010) 925 MR2652542
18 J Hom, The knot Floer complex and the smooth concordance group, Comment. Math. Helv. 89 (2014) 537 MR3260841
19 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
20 S Jabuka, Concordance invariants from higher order covers, Topology Appl. 159 (2012) 2694 MR2923439
21 A Kawauchi, Rational-slice knots via strongly negative-amphicheiral knots, Commun. Math. Res. 25 (2009) 177 MR2554510
22 C Kearton, Blanchfield duality and simple knots, Trans. Amer. Math. Soc. 202 (1975) 141 MR358796
23 M H Kim, Z Wu, On rational sliceness of Miyazaki’s fibered, amphicheiral knots, Bull. Lond. Math. Soc. 50 (2018) 462 MR3829733
24 S G Kim, C Livingston, Secondary upsilon invariants of knots, Q. J. Math. 69 (2018) 799 MR3859208
25 T Kim, C Livingston, Knot reversal acts non-trivially on the concordance group of topologically slice knots, preprint (2019) arXiv:1904.12014
26 P Kirk, C Livingston, Twisted Alexander invariants, Reidemeister torsion, and Casson–Gordon invariants, Topology 38 (1999) 635 MR1670420
27 P Kirk, C Livingston, Twisted knot polynomials: inversion, mutation and concordance, Topology 38 (1999) 663 MR1670424
28 P Kirk, C Livingston, Concordance and mutation, Geom. Topol. 5 (2001) 831 MR1871406
29 J Levine, Knot modules, I, Trans. Amer. Math. Soc. 229 (1977) 1 MR461518
30 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
31 P Lisca, On 3–braid knots of finite concordance order, Trans. Amer. Math. Soc. 369 (2017) 5087 MR3632561
32 R A Litherland, Cobordism of satellite knots, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 327 MR780587
33 C Livingston, Seifert forms and concordance, Geom. Topol. 6 (2002) 403 MR1928840
34 D D Long, Strongly plus-amphicheiral knots are algebraically slice, Math. Proc. Cambridge Philos. Soc. 95 (1984) 309 MR735371
35 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers, Int. Math. Res. Not. 2007 (2007) MR2363303
36 J W Milnor, Infinite cyclic coverings, from: "Conference on the topology of manifolds" (editor J G Hocking), Prindle, Weber & Schmidt Complement. Ser. Math. 13, Prindle, Weber & Schmidt (1968) 115 MR0242163
37 K Murasugi, On periodic knots, Comment. Math. Helv. 46 (1971) 162 MR292060
38 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
39 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
40 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
41 A Sartori, Knot concordance in three manifolds, Master’s thesis, University of Pisa (2010)